# SDR AWXA200400367

- Difficulty date: April 14, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 55,848 hours, 30,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8-DAY CHECK A 1.74 INCH CRACK WAS FOUND IN FUSELAGE SKIN APPROXIMATELY 3 INCHES BELOW AND FWD OF RIGHT FUSELAGE AFT WING TO BODY FAIRING AND EMERGENCY EXIT LIGHT BS 727D, STR 21 & STR 22 RIGHT.  MAINTENANCE REMOVED CRACKED SKIN AT BS 727D, BETWEEN STR 21 & STR 22 RIGHT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01 FIG 229, DETAIL 11.
